# SDR UPS98426689

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Part number: 69B475193
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: D, C

## Discrepancy

FIRE WARNING INDICATION AND BELL, INTERMITTENT, SUSPECTED FROM LWR CARGO BUT CANNOT ISOLATE DUE TO RAPID ONSET AIR DIVERT TO MSP.  REMOVED AND REPLACED FIRE WARNING CIRCUIT CARD A8 ON M825 PER MM 26-10-01 AND TESTED PER MM 26-16-00.  GRD CHECKS NORMAL.  PN ON OFF - 69B47519-3, NSN ON/OFF.  PLEASE NOTE L/P 011538 ITEM 2 AND 3.
